Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 65921, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/65921

Intuitionistic fuzzy Hv-ideals

1Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran
2Institute of Mathematics and Computer Science, Wroclaw University of Technology, Ul. Wybrzeze Wyspiańskiego 27, Wroclaw 50-370, Poland

Received 2 November 2005; Revised 5 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bijan Davvaz and Wieslaw A. Dudek, “Intuitionistic fuzzy -ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 65921, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/65921.